# SDR SWIA201911146763

- Difficulty date: November 14, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 37,861 hours, 36,233 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Out Of Rig
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NOSE DOOR OPEN AND GEAR DISAGREE. NOSE WHEEL REMAINED EXTENDED. RAN QRH, PROBLEM RESOLVED, RETURNED TO DTW.  FLIGHT 4035   CLOSED   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 19891342 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED PSEU AND FOUND THAT S23 - NGOEXT WAS IN A FAR POSITION WHEN IT SHOULD HAVE BEEN NEAR. UPON JACKING THE AIRCRAFT THIS WAS CONFIRMED. FOUND S23 TO BE OUT OF RIG AT .090 WHEN LIMITS IS BETWEEN .045 AND .055 / NOSE STRUT EXTENDS FULLY AND NO DAMAGE NOTED. / RERIGGED S23 IAW AMM. OPS CHECK GOOD."
